# SDR DALA2019070804129

- Difficulty date: July 6, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 67,618 hours, 16,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 1R ENTRY DOOR ARMED LIGHT INOP. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR. DOOR ARMS/DISARMS NORMALLY. (4742178)
